# SDR ASOA2012092602294

- Difficulty date: September 4, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,826 hours, 17,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIGNS OF CORROSION ON FWD FACE OF FRAME BS 319 BETWEEN STR 26-27L.  REMOVED CORROSION IAW SRM 51-21-06-001-001 A01.  FOUND BLEND AREA TO BE OUT OF LIMITS AT 12 PERCENT OF MATERIAL THICKNESS IAW SRM 53-21-06-101-002-A01.  REO 670-53-21-887 --
